MAUDE Adverse Event Report: IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER

IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER
Model Number ICRC055137
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded after use and therefore not available for investigation.The manufacturing records for the zoom 55 were reviewed and demonstrated that the product met all the design and manufacturing specifications.The complaint of a shaft break could not be confirmed, and the exact root cause could not be determined as the device was not returned for analysis and no images were provided.
 
Event or Problem Description
A 61-year-old female patient was treated for an occlusion at the left middle cerebral artery.The patient was described as having an arch type that included a 120-degree turn and was extremely tortuous at the cervical region, close to the origin of the internal carotid.Access was obtained with a zoom 88 access catheter, a zoom 55 aspiration catheter, and a stent retriever.During the first pass, the zoom 88 was parked in the cavernous, distal to the internal carotid artery.The zoom 55 and stent retriever were advanced to the clot without encountering any resistance.After capturing some of the clot with the stent retriever, aspiration was applied to the zoom 55.Both the stent retriever and zoom 55 were then retracted through the zoom 88 and removed from the patient.No issues were reported during the first pass.On the second pass, the same zoom 55 and stent retriever were used and were able to partially engage with the clot.Aspiration was again applied to the zoom 55.Then zoom 55 and stent retriever were retracted through the zoom 88 and removed from the patient.While cleaning the zoom 55 at the back table, the technician noticed that the tip had unraveled but was still attached, with no missing parts.The zoom 88 was then removed from the patient, and a third-party system was used to remove the entire clot.The patient achieved complete reperfusion with a tici 3 score.No patient sequelae were reported.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
IMPERATIVE CARE. INC
1359 dell avenue
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE, INC.
1359 dell avenue
campbell CA 95008 6609
Manufacturer Contact
joy patel
1359 dell
campbell, CA 95008-6609
MDR Report Key18700238
Report Number3014590708-2024-00003
Device Sequence Number7395303
Product Code NRY
UDI-Device Identifier00812212030474
UDI-Public00812212030474
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K210996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2024
Device Model NumberICRC055137
Device Catalogue NumberICRC055137
Device Lot NumberF2315701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2024
Initial Report FDA Received Date02/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAT 5 CATHETER; INFINITY ACCESS CATHETER; TREVO STENT RETRIEVER; TREVO TREK 21 MICROCATHETER; ZOOM 88
Patient Age61 YR
Patient SexFemale